# SDR C2XA95CL081

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066011430301
- Condition: Inop
- Location: Avionics Bay
- Part time: 1,119 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 3183 - CLE-SYR - MODE C- INOP BOTH NR 1 AND NR 2 TRANSPONDERS.  MAINTENANCE REMOVED AND REPLACED NR 1 TRANSPONDER RECEIVER/TRANSMITTER.  OPS CHECKED NR 1 AND NR 2 GOOD.  RETURNED TO SERVICE.  (W)
